# SDR CALA2013111392912

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 73,023 hours, 26,904 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Sticks
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP IND FOR RT FLAP STILL STICKS.  REPEAT GRIPE DECAL INSTALLED ADJACENT TO FLAP IND.  PARTS 481-0469 18-1969-18.  TRANSMITTER  LOB N 481-9068, MR27547, INDICATOR LOB N.
